# SDR USAA000987

- Difficulty date: July 12, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Gusset
- Condition: Cracked
- Location: Nlg
- Part time: 46,376 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND GUSSET CRACKED 1.5 INCH, NOSE GEAR ATTACH GUSSET AT ACTUATOR.  INSTALLED NEW ATTACH GUSSET PER REPAIR DOCUMENT 51-10-1.  (M)
